MAUDE Adverse Event Report: MIZUHO OSI MODULAR TABLE SYSTEM; OPERATING TABLE

MIZUHO OSI MODULAR TABLE SYSTEM; OPERATING TABLE
Model Number 5803I
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Reported that a patient fell off the table.
 
Additional Manufacturer Narrative
There was apparently no injury.No further information could be obtained.Unclear if the reporter witnessed the event.The reporter was unable or unwilling to describe how the event occurred.Some kind of human error is suspected.
 
Event or Problem Description
Reported that a patient fell off the table.

Brand Name
MODULAR TABLE SYSTEM
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO OSI
30031 ahern av
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO OSI
30031 ahern av
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern avenue
union city, CA 94587-1234
5104291500
MDR Report Key12801293
Report Number2921578-2021-00024
Device Sequence Number20028214
Product Code JEA
UDI-Device Identifier00842430106002
UDI-Public00842430106002
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5803I
Device Catalogue Number5803I
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2021
Supplement Date Received by Manufacturer11/08/2021
Initial Report FDA Received Date11/11/2021
Supplement Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown